# SDR SWIA201439278

- Difficulty date: September 10, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 20,345 hours, 19,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD MOST EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMPS RT FWD MOST EXTERNAL EMERGENCY LIGHT IAW AMM.
